MAUDE Adverse Event Report: MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 212186
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Attachment leaking oil.Case type / application: tka.
 
Additional Manufacturer Narrative
An event regarding foreign matter involving a mako saw attachment was reported.The event was not confirmed because the product was not available for inspection.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.-complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text : device not returned.

Brand Name
2.7 DEGREE STRAIGHT SAGITAL SAW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key17894146
Report Number3005985723-2023-00154
Device Sequence Number19455728
Product Code OLO
UDI-Device Identifier00848486032111
UDI-Public00848486032111
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212186
Device Lot Number35130919 / 3508921
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown